Research Paper | Mathematics | India | Volume 4 Issue 9, September 2015
Some Curvatures of Indefinite Sasakian Manifold Admitting Quarter Symmetric Metric Connection
N.V.C. Shukla | Jyoti Jaiswal 
Abstract: in this paper we have studied the some curvature properties of a quarter-symmetric metric connection on indefinite sasakian manifold.
Keywords: Indefinite sasakian manifold, quarter-symmetric metric, M-projective, pseudo projective, projective ricci tensor
Edition: Volume 4 Issue 9, September 2015,
Pages: 1127 - 1131
How to Cite this Article?
N.V.C. Shukla, Jyoti Jaiswal, "Some Curvatures of Indefinite Sasakian Manifold Admitting Quarter Symmetric Metric Connection", International Journal of Science and Research (IJSR), Volume 4 Issue 9, September 2015, pp. 1127-1131, https://www.ijsr.net/get_abstract.php?paper_id=SUB158201
How to Share this Article?
Similar Articles with Keyword 'Indefinite'
Properties and Application of Beta Function
Raj Shekhar Prasad  | Kumar Mukesh
On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds
Gyanvendra Pratap Singh | Sunil Kumar Srivastava | Marutosh Pathak